# SDR SIMA201906107002

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 6,925 hours, 4,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR OPEN PRIOR TO THE DOOR BEING DISARM /SLIDE DID NOT DEPLOY BUT WAS POPPED OUT OF DOOR HANGING DOWN.  DEPLOYED L1 DOOR SLIDE REMOVED FROM AIRCRAFT DEFLATE SLIDE PRESSURE IAW EMB-175 AMM 25-65-01 SEE ITEM 3 FOR FERRY FLIGHT
